# SDR SWAA2021061577739

- Difficulty date: May 27, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 44,998 hours, 22,643 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB RIB ASSY 5 STAB STA 129.50 STIFFENER 3 HAS A CRACK DOT A-21-21 ; / REPAIRED L\H STAB RIB 129.5 IAW SRM 55-10-09-2R-5; VERIFIED ITEM 22; AUDIT C/W
